2017
Том 69
№ 4

All Issues

Volume 43, № 12, 1991

Article (Ukrainian)

Oscillation of solutions of second order nonlinear functional differential equations of neutral type

Ivanov A. F., Кusаnо Т.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 12. - pp. 1556-1568

Article (Ukrainian)

Random sets. A survey of results and applications

Molchanov I. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 12. - pp. 1587–1599

Article (Ukrainian)

Connections defined in bundles by the action of infinite Lie groups

Samokhvalov S. E.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 12. - pp. 1599–1603

Article (Ukrainian)

Behavior on rays of Dirichlet series of slow growth

Shapovalovskii A. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 12. - pp. 1603–1613

Article (Ukrainian)

Spaces of piecewise-continuous almost-periodic functions and of almost-periodic sets on the line. I

Samoilenko A. M., Trofimchuk S. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 12. - pp. 1613–1619

Article (Ukrainian)

Non-Lie ansatzen and conditional symmetry of the nonlinear Schrodinger equation

Egorchenko I. A., Fushchich V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 12. - pp. 1620–1628

Article (Ukrainian)

Estimates of the supremum of a class of stationary random processes

Endzhirgli M. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 12. - pp. 1628–1637

Article (Ukrainian)

Inverse nonstationary problem of scattering for a hyperbolic system of n equations of the first order on a semiaxis

Iskenderov N. Sh.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 12. - pp. 1638–1646

Article (Ukrainian)

Optimal control problem with phase constraints for a linear system of equations with delay

Kushlyk O. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 12. - pp. 1647–1652

Article (Ukrainian)

Tauberian and Abelian theorems for correlation function of a homogeneous isotropic random field

Leonenko N. N., Olenko A. Ya.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 12. - pp. 1652–1664

Article (Ukrainian)

The liouville operator

Kochubei A. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 12. - pp. 1664–1671

Article (Ukrainian)

Isomorphism of the Baumslag-Solitar groups

Moldavanskii D. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 12. - pp. 1684–1686

Article (Ukrainian)

Multipliers of Fourier series

Trigub R. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 12. - pp. 1686–1693

Article (Ukrainian)

A robust variant of the method of contracting compacta

Fam Ki An', Nguen Van Hung

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 12. - pp. 1693–1696

Article (Ukrainian)

Integral manifolds and the reduction principle in stability theory. IV

Baris Ya. S., Lykova O. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 12. - pp. 1696–1702

Article (Ukrainian)

A commutative diagram connected with a differential operator in a domain

Burskii V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 12. - pp. 1703–1709

Article (Ukrainian)

Mean coefficients of quasiconformality of a pair of domains

Gol'berg A. L., Kud'yavin V. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 12. - pp. 1709–1712

Article (Ukrainian)

Estimates of the error of quadrature formulas for some classes of functions

Shabozov M. Sh.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 12. - pp. 1712–1716

Index (Russian)

Index of volume 43 of „Ukrainian Mathematical Journal”

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 12. - pp. 1722-1728